# SDR JJBA2018121811014

- Difficulty date: December 11, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,099 hours, 24,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-SERVICE DOOR THRESHOLD BEAM HAS CORROSION AT 3 FASTENER HOLES. REMOVED AND REPLACED FWD SERVICE DOOR BEAM. CORROSION FOUND TO BE LEVEL 2.
